The infinite-genus limit of the Whitham equations

G. A. El*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We derive the infinite-genus limit of the KdV-Whitham equations based on the special scaling of the spectral curve introduced by Venakides in the study of the continuum limit of theta functions. The limit describes evolution of the integrated density of states in a one-dimensional soliton gas.

Original languageEnglish
Pages (from-to)1505-1514
Number of pages10
JournalTheoretical and Mathematical Physics
Volume137
Issue number2
DOIs
Publication statusPublished - 1 Nov 2003
Externally publishedYes

Fingerprint Dive into the research topics of 'The infinite-genus limit of the Whitham equations'. Together they form a unique fingerprint.

Cite this